# SDR VTZA98047

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 7600 · Engine Controls
- Part: Iec
- Part number: 21188408
- Condition: Loose
- Location: Rt
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

FLT 6258 - IAD-ALB - DURING TAKEOFF, AIRCRAFT ABORTED TAKEOFF DUE TO RT IEC FAILED.  AIRCRAFT RETURNED TO GATE WITH NO FURTHER PROBLEMS.  MAINTENANCE INSPECTED AND TIGHTENED T2 SENSOR AND GROUND RAN AIRCRAFT.  OPS CHECK OK.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
